# SDR CA130124008

- Difficulty date: January 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182J
- Aircraft time: 7,296 hours
- Engine: Cont IO520M
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION,THE REAR BULKHEAD  WAS FOUND CRACKED AT TOP RT AND LT CORNERS WHERE THE RUDDER CABLES PASS THROUGH.  A NEW REAR BULKHEAD WAS ORDERED AND WILL BE REPLACED BEFORE ACFT WILL BE RETUNED TO SERVICE.
